Gerardo A. Mendoza
Department of Mathematics
Temple University
Philadelphia, PA 19122

Phone: (215) 204 5053
Fax: (215) 204 6433


Some papers:

T. Krainer and G. A. Mendoza, The trace bundle of an elliptic wedge operator, Oberwolfach Reports, Volume 9, Issue 2, (2012), 1550-1552.
G. A. Mendoza, Topological implications of global hypoellipticity, in "Microlocal Methods in Mathematical Physics and Global Analysis," (Trends in Mathematics), pp. 125-127, Grieser, D., Teufel, S., Vasy, A. (Eds.), Birkhäuser, 2013.
A. P. Bergamasco, G. A. Mendoza, S. Zani, On global hypoellipticity, Comm. in Partial Differential Equations 37 (2012), 1517-1527.
G. A. Mendoza, Two embedding theorems, in "From Fourier Analysis and Number Theory to Radon Transforms and Geometry," 399-429, H.M. Farkas et al. (eds.), Developments in Mathematics 28, Springer. Dedicated to Leon Ehrenpreis, in memoriam.
J. B. Gil, T. Krainer, and G. A. Mendoza, On the closure of elliptic wedge operators, J. Geom. Anal. 23 (2013), no. 4, 2035-2062.
G. A. Mendoza, A Gysin sequence for manifolds with R-action, Geometric Analysis of Several Complex Variables and Related Topics, Contemporary Mathematics, vol. 550, Amer. Math. Soc., Providence, RI, 2011, 139-154.
G. A. Mendoza, Zeta functions of elliptic cone operators, in Partial Differential Equations and Spectral Theory, 291-320, M. Demuth et al. (eds.), Operator Theory: Advances and Applications 211, Springer Verlag, 2011.
J. B. Gil, T. Krainer, and G. A. Mendoza, Dynamics on Grassmannians and resolvents of cone operators, Analysis and PDE, Vol. 4 (2011), 115-148.
G. A. Mendoza, Characteristic classes of the boundary of a complex b-manifold, in Complex Analysis: Several Complex Variables and Connections with PDE Theory (Trends in Mathematics), 245-262, P. Ebenfelt et al (Eds.), Birkhäuser, 2010. Dedicated to Linda P. Rothschild.
J. B. Gil, T. Krainer, and G. A. Mendoza, Trace expansions for elliptic cone operators with stationary domains, Trans. Amer. Math. Soc. 362 (2010), no. 12, 6495-6522.
J. B. Gil, T. Krainer, and G. A. Mendoza, The resolvent trace of an elliptic cone operator, Oberwolfach Rep. Volume 7, Issue 2, (2010), 1672-1675.
J. B. Gil, T. Krainer, G. A. Mendoza, A conic manifold perspective of elliptic operators on graphs, J. Math. Anal. Appl. 340 (2008) 1296-1311.
J. B. Gil, T. Krainer, and G. A. Mendoza, On rays of minimal growth for elliptic cone operators, Oper. Theory Adv. Appl. Vol 172 (2007), 33-50.
J. B. Gil, T. Krainer, and G. A. Mendoza, Geometry and spectra of closed extensions of elliptic cone operators, Canad. J. Math. 59 (2007) 742-794.
G. A. Mendoza, Anisotropic blowup and compactification. In "Recent Progress on some Problems in Several Complex Variables and Partial Differential Equations", S. Berhanu et al., eds., Contemporary Mathematics, vol 400 (2006) 173-187.
J. B. Gil, T. Krainer, and G. A. Mendoza, Resolvents of elliptic cone operators, J. Funct. Anal. 241 (2006) 1-55.
G. A. Mendoza, Boundary structure and cohomology of b-complex manifolds. In "Partial Differential Equations and Inverse Problems", Carlos Conca, Raúl Manásevich, Gunther Uhlmann, Michael Vogelius, eds., Contemporary Mathematics, vol. 362 (2004), 303-320.
G. A. Mendoza, Strictly pseudoconvex b-CR manifolds, Comm. in Partial Differential Equations 29 (2004) 1437-1503.
H. Jacobowitz and G. A. Mendoza, Subbundles of the complexified tangent bundle, Trans. Amer. Math. Soc. 355 (2003), 4201-4222.
J. B. Gil, P. A. Loya, and G. A. Mendoza On the index of cone differential operators, preprint, September 2002.
J. B. Gil and G. A. Mendoza, Adjoints of elliptic cone operators, Amer. J. Math. 125 (2003), 357-408.
H. Jacobowitz and G. A. Mendoza, Elliptic equivalence of vector bundles. Indiana Univ. Math. J. 51, Number 3 (2002), 705-725.
G. A. Mendoza, Fibrados Vectoriales, Elipticidad y Teorema del Indice. Expository article. Boletín de la Asociación Matemática Venezolana, Vol VIII Num 2 (2001) 81-109.
G. A. Mendoza, Elliptic Structures. In "Multidimensional Complex Analysis and Partial Differential Equations," Paulo D. Cordaro, Howard Jacobowitz, eds., Contemporary Mathematics, vol. 205 (1997) 219-234.
S. Berhanu, G. A. Mendoza, Orbits and global unique continuation for systems of vector fields. Journal of Geometric Analysis Vol 7, (1997) 173-194.
G. A. Mendoza, On cohomology of elliptic structures. In "Proceedings of the Conference in honor of T. Retta." Sinet Journal 19 (1996) 107-116.
G. A. Mendoza, F. Treves, On solvability of systems of vector fields. In ''Analysis on Manifolds with Singularities,'' Breitenbrunn 1990, Teubner Texte zur Mathematik, Band 131. B.-W. Schulze, H. Triebel, eds., B. G. Teubner Verlagsgesselschaft, Stuttgart, Leipzig (1992). (Scan, 2.4MB.)
G. A. Mendoza, Laplacianos en dominios estrictamente pseudoconvexos. In "Memorias, I Coloquio Bolivariano de Matemáticas'', Quito, 1990. Rolando Sáenz, ed., Universidad Central del Ecuador, 1990 (in Spanish, scan 7.33MB).
R. B. Melrose, G. A. Mendoza, Elliptic operators of totally characteristic type, MSRI preprint 047-83 (transcribed). Scan of original (983KB).
R. B. Melrose, G. A. Mendoza, Elliptic boundary problems on spaces with conic points, Journées Équations aux dérivées partielles (1981), p. 1-21. Downloaded from NUMDAM.

Other interests:

G. A. Mendoza and C. Readi, A memory block exchange based multiprocessor, preprint, July 1987, 11 pages (unpublished) (scan 5.71MB).
L. David, R. Medina, R. Parra, G. Mendoza, Temperatura de neutrones térmicos en un haz, Acta Cient. Venezolana 23 (1972) 203-107.